Hi guys i have taken isotretrinoin on 30 mg a day for about 6 months and ive been off them for about 1 month and 3 weeks now.
I am 100% not blaming my problem on accutane because there is no proof but i really need some help
I have recently gotten problems with my sexual side as i have been losing sensation and now i dont have any plesure.
I have also been losing pubes and thinning hair on my head
Can anyone plz help me to how i could get treated?
Other things: i am extremely stressed and suicidal because of this problem and the doctor has made me an appointment to see the CBT team or w.e which deals with phychology help.
I know that its not all in my mind because the problem just happend randomly and after i got depressed so i dont know what to do im and so scared!
im only 17
edit: the side effect started on 5th month of iso
Suffering12345Member Since 10 Sep 2012
Offline Last Active Jan 26 2013 12:23 PM
- Group Members
- Active Posts 21
- Profile Views 1,491
- Member Title New Member
- Age Age Unknown
- Birthday Birthday Unknown